# SDR ASAA2015070112304

- Difficulty date: July 1, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 6,730 hours, 2,211 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 9165
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 27,393 hours, 9,603 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION AND RT PACK LIGHT ILLUMINATED ON SHORT FINAL.  ACFT GROUNDED. REPLACED CONNECTOR, D3872 IAW WDM 21-52-22 AND TEMPERATURE CONTROL VALVE,  PRECAUTIONARY, IAW MM 21-51-10-000-801/21-51-10-400-801.  PERFORMED TEMP CONTROL VALVE INSTALLATION TEST IAW MM 21-51-10-400-801, PARA E.  INSTALLATION TEST IS GOOD.  PERFORMED PACK TEMP CONTROL BITE TEST IAW FIM 21-62, TASK 801, NO FAULTS NOTED.
